# SDR DALA2017101307476

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON OPEN HOLE OF SPAR CAP AFT FLANGE AT ZFS=52.767 ON THE  RIGHT SIDE VERTICAL STABILIZER.  REPAIRED IAW ER/A 56094-14AD, REV ORG. AND ETI-17-17-175, REV 3. SECTION II.
